# SDR TWAA0000812

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORMER SUPPORT ASSY RECEIVED GROUND DAMAGE AT FUSELAGE STA 218, STRINGER 21R.  INSTALLED RING FORMER REPAIR PER SRM 53-03, FIG 3 CHECK-C 10-2-99 STL.
